# SDR SWIA202053537

- Difficulty date: September 12, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LOWER PLANK UNDER PANEL 193AB CHAFED AT RBL 45.  C-CHECK RO 10/20/2020.  BLENDED OUT CHAFE ON WING LOWER PLANK UNDER PANEL 193AB AT RBL 45, IAW CRJ200 SRM.  ORIGINAL MATERIAL THICKNESS OF LOWER WING PLANK AT REWORKED AREA ZONE A .300.  REMAINING MATERIAL THICKNESS AT BLENDED OUT .280 -.304, MATERIAL LOSS IS .020, MAXIMUM ALLOWABLE .040 BLEND ZONE A (SINGLE ASTERISK) >0.150 FROM CSK.  FOUND TO BE WITHIN LIMITS, REF REO BOMBARDIER ENGINE DWG.
